Přístupnostní navigace
E-application
Search Search Close
Publication result detail
BAŠTINEC, J., DIBLÍK, J.
Original Title
Three-point singular boundary-value problem for a system of three differential equations
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
Three-point singular boundary-value problem for a system of three differential equations are considered
English abstract
Keywords
three-point problem, singular boundary-value problem, system of differential equations, topological principle
Key words in English
Authors
Released
01.01.1998
ISBN
1331-0623
Periodical
Mathematical Communications
Volume
3
Number
2
State
Republic of Croatia
Pages from
211
Pages count
9
BibTex
@article{BUT40734, author="Jaromír {Baštinec} and Josef {Diblík}", title="Three-point singular boundary-value problem for a system of three differential equations", journal="Mathematical Communications", year="1998", volume="3", number="2", pages="9", issn="1331-0623" }